2019 Large Animal

Large Animal 2019 VETgirl Webinars

Interested in some large animal, ruminant, or equine veterinary online continuing education (CE)? You asked, so we answered. Check out our 2019 VETgirl online CE webinars for our mixed animal, equine, and ruminant veterinarians; we'll be adding more so make sure to check back. Our VETgirl CE credits are RACE-approved for both veterinarians and veterinary technicians; some are still pending RACE-approval.*

 

If you’re a VETgirl ELITE member, you can get 100+ hours of RACE-approved, veterinary online continuing education each year. As a VETgirl ELITE member, know that you have flexibility to view these when you have time. All the online webinars are recorded and can be viewed after the release date for CE credit. Don’t forget to take the CE quiz with it when you’re done to get your CE certificate!

NEW! Please note that we are offering several additional CE tracks, including our upcoming small animal veterinary webinars, a leadership track and a veterinary technician track. All the CE is approved for both veterinarians and veterinary technicians, so you're welcome to check out those pages too for even more CE! Please note that they are not listed in duplicate on this page.

NOTE: If you watch the online webinar live at the time of original release, no need to take the CE quiz! This counts as interactive, active CE. If you watch the webinar as a recording, you do need to take the CE quiz to get your passive, non-interactive CE certificate.

January 2019
Topic: A Pain in the Chest: Wounds & Other Trauma
Speaker: Dr. Diana Hassel, DVM, PhD, DACVS, DACVECC
Date: Thursday, January 3, 2019
Time: 8-9:30pm EST (7-8:30pm CST, 6-7:30pm MST, 5-6:30pm PST)
Total RACE-approved CE credit hours: 1.5 hours
Program #: 785-35150
Thanks to sponsorship from Merck Animal Health, free to all!

February 2019
Topic: L-lactate: what you didn’t know
Speaker: Pamela Wilkins, DVM, PhD, DACVIM-LAIM, DACVECC
Date: Wednesday, February 20, 2019
Time: 8-9:30pm EST (7-8:30pm CST, 6-7:30pm MST, 5-6:30pm PST)
Total RACE-approved CE credit hours: 1.5 hours
Program #: 785-35150
Thanks to sponsorship from Merck Animal Health, free to all!

March 2019
Topic: Stabilizing the Acute Fracture in the Field
Speaker: Dr. Diana Hassel, DVM, PhD, DACVS, DACVECC
Date: Wednesday, March 6, 2019
Time: 8-9pm EST (7-8pm CST, 6-7pm MST, 5-6pm PST)
Total RACE-approved CE credit hours: 1 hour
Program #: 785-35150
Thanks to sponsorship from Merck Animal Health, free to all!

April 2019
Topic: Diagnosis and management of gastric ulcers in horses: new information
Speaker: Pamela Wilkins, DVM, PhD, DACVIM-LAIM, DACVECC
Date: Wednesday, April 17, 2019
Time: 8-9pm EST (7-8pm CST, 6-7pm MST, 5-6pm PST)
Total RACE-approved CE credit hours: 1 hour
Program #: 785-35150
Thanks to sponsorship from Merck Animal Health, free to all!

May 2019
Topic: Field anesthesia in the equine patient
Speaker: Dr. Jane Quandt, DVM, MS, DACVAA, DACVECC
Date: Wednesday, May 22, 2019
Time: 8-9pm EST (7-8pm CST, 6-7pm MST, 5-6pm PST)
Total RACE-approved CE credit hours: 1 hour
Program #: 785-35150
Free for ELITE members; otherwise $50/1-hour webinar

June 2019
Topic: Large Animals and Toxic Plants – Which are problems?
Speakers: Dr. Tina Wismer, DVM, DACBT, DABT and Dr. Laura Stern, DVM, DABVT
Date: Thursday, June 20, 2019
Time: 8-10pm EST (7-9pm CST, 6-8pm MST, 5-7pm PST)
Total RACE-approved CE credit hours: 2 hours
Program #: 785-35379
Free for ELITE members; otherwise $50/2-hour webinar

July 2019
Topic: Updates on Equine Endocrine Disease: PPID and Insulin Dysregulation
Speaker: Dr. Sarah Reuss VMD, DACVIM (LAIM)
Date: Tuesday, July 23, 2019
Time: 8-9:30pm EST (7-8:30pm CST, 6-7:30pm MST, 5-6:30pm PST)
Total RACE-approved CE credit hours: 1.5 hours
Program #: 785-35150
Free for ELITE members; otherwise $50/1.5-hour webinar

August 2019
Topic: Interactive Emergency Equine Case Presentations
Speaker: Dr. Diana Hassel, DVM, PhD, DACVS, DACVECC
Date: Wednesday, August 28, 2019
Time: 8-9:30pm EST (7-8:30pm CST, 6-7:30pm MST, 5-6:30pm PST)
Total RACE-approved CE credit hours: 1.5 hours
Program #: 785-35150
Free for ELITE members; otherwise $50/1.5-hour webinar

September 2019
Topic: Pet pig health and husbandry
Speaker: Dr. Philippa (Pippa) Gibbons, BVetMed(Hons), MS, MRCVS, DACVIM (LA), CertVetEd
Date: Wednesday, September 25, 2019
Time: 8:30-9:30pm EST (7:30-8:30pm CST, 6:30-7:30pm MST, 5:30-6:30pm PST)
Total RACE-approved CE credit hours: 1 hour
Program #: 785-35150
Free for ELITE members; otherwise $50/1-hour webinar

October 2019
Topic: Re-examining Equine Influenza: Prevalence, Risk Factors and Management Strategies
Speaker: Dr. Wendy Vaala, DACVIM (Large Animal)
Date: October 2019 - Pending
Time: Pending
Total RACE-approved CE credit hours:1 hour
Program #: 785-Pending
Thanks to sponsorship from Merck Animal Health, free to all!

November 2019
Topic: Sustainable parasite control in small ruminants
Speaker: Dr. Philippa (Pippa) Gibbons, BVetMed(Hons), MS, MRCVS, DACVIM (LA), CertVetEd
Date: Pending
Time: Pending
Total RACE-approved CE credit hours: 1.5 hours
Program #: 785-35150
Free for ELITE members; otherwise $50/1.5-hour webinar

December 2019
Topic: Anesthesia for pot-bellied pigs
Speaker: Dr. Jane Quandt, DVM, MS, DACVAA, DACVECC
Date: December 2019 - Pending
Time: Pending
Total RACE-approved CE credit hours: 1 hour
Program #: 785-35150
Free for ELITE members; otherwise $50/1-hour webinar

January 2020
Topic: Fluid therapy for foals
Speaker: Pamela Wilkins, DVM, PhD, DACVIM-LAIM, DACVECC
Date: Pending
Time: Pending
Total RACE-approved CE credit hours: 1.5 hours
Program #: 785-35150
Free for ELITE members; otherwise $50/1.5-hour webinar

From our Customers